# SDR 2015F00057

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: General aviation
- Aircraft: N770CC
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258287
- Aircraft time: 5,240 hours, 3,934 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK "BAG FIRE" SMOKE DETECTORS - THE "BAG FIRE" ANNUNCIATOR FOR THE SMOKE DETECTOR SYSTEM, FLASHED 3 TIMES THEN EXTINGUISHED. THE CREW VISUALLY VERIFIED THAT NO SMOKE OR FIRE WAS EVIDENT AT EACH SMOKE DETECTOR LOCATION'S, FWD BAGGAGE, AFT BAGGAGE AND LAV BAGGAGE COMPARTMENTS. THE CREW COMPLETED THE CURRENT FLIGHT WITH ON OTHER ANOMALIES.     INSPECTED EACH SMOKE DETECTOR SYSTEM AND ASSOCIATED WIRING. NO DEFECTS NOTED. PREFORMED SYSTEM TEST, OPERATIONAL TEST WAS SATISFACTORY. COULD NOT DUPLICATE DISCREPANCY.
